# SDR SIMA20210509001

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 39,836 hours, 34,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCYFLASHLIGHT CRADLE BROKEN-C/A-DEFERRED PER MEL 25-32 AUTHORIZATION # 050137M-C. EXPIRATION 05/19/21
